← Return to bursitis

Discussion
maryflorida (@maryflorida)

bursitis

Bones, Joints & Muscles | Last Active: Mar 1, 2021 | Replies (32)

Comment receiving replies
@erikas

@happ
@happyat76 I agree with @funcountess & @cyn77. I'm so sorry that this is happening. I cannot give you any advice on the topic directly, I will leave that to the members. I do want to ask why you are not taking anything for the pain? Do you think you should seek a second opinion with an orthopedic provider as @funcountess & @cyn77.

You'll notice that I moved your question to a recent previous discussion on this topic. I did this so you could connect with members in a central location.

Will you check back and tell us what you decide and how you are making out?

Jump to this post


Replies to "@happ @happyat76 I agree with @funcountess & @cyn77. I'm so sorry that this is happening. I..."

Hi Erica, Thank you very much for your kind reply. I am not taking any meds for my pain as my Dr. won't give me anything because she said that meds for the Bursitis will cause my stomach to be painful or bleed. I know I can't take aspirin or anything like this, so I am taking on my own, Tylenol for arthritis and Aleve together. They help a little, but not much and both are hard on my stomach and cause constipation. I did go to a very reputable physiotherapist and he gave me a couple of exercises to do with a stretchy band, but it really hurts to use it, but I keep on trying every day. Perhaps a cortisone shot would do me a lot of good if done by the right Dr. Thanks again and I will keep you posted as to what I end up doing.